Local manifolds for non-autonomous boundary Cauchy problems: existence and attractivity

2022;
: pp. 678–693
https://doi.org/10.23939/mmc2022.03.678
Received: December 02, 2021
Accepted: February 07, 2022
1
Department of Mathematics and Informatics, Faculty of science University Mohammed I
2
Department of Mathematics and Informatics, Faculty of science University Mohammed I

In this work we establish the existence of local stable and local unstable manifolds for nonlinear boundary Cauchy problems.  Moreover, we illustrate our results by an application to a non-autonomous Fisher–Kolmogorov equation.

  1. Boulite S., Maniar L., Moussi M.  Wellposedness and asymptotic behaviour of nonautonomous boundary Cauchy problems.  Forum Mathematicum. 18 (4), 611–638 (2006).
  2. Doan T. S., Moussi M., Siegmund S.  Integral Manifolds of Nonautonomous Boundary Cauchy Problems.  Journal of Nonlinear Evolution Equations and Applications. 2012 (1), 1–15 (2012).
  3. Jerroudi A., Moussi M.  Invariant centre manifolds of non-autonomous boundary Cauchy problems  (under review).
  4. Moussi M.  Pullback Attractors of Nonautonomous Boundary Cauchy Problems.  Nonlinear Dynamics and Systems Theory. 14 (4),  383–394 (2014).
  5. Kellermann H.  Linear evolution equations with time dependent domain.  Semesterbericht Funktionalanalysis Tübingen, Wintersemester. 16–44 (1986–1987).
  6. Lan N. T.  On non-autonomous functional differential equations.  Journal of Mathematical Analysis and Applications. 239 (1), 158–174 (1999).
  7. Jerroudi A., Moussi M.  Stability and local attractivity for nonautonomous boundary Cauchy problems.  Boletim da Sociedade Paranaense de Matemática (in press).
  8. Minh N. V., Räbiger F., Schnaubelt R.  Exponential stability, exponential expansiveness and exponential dichotomy of evolution equations on the half line.  Integral Equations and Operator Theory. 32 (3), 332–353 (1998).
  9. Huy N. T.  Exponential dichotomy of evolution equations and admissibility of function spaces on a half-line.  Journal of Functional Analysis. 235 (1), 330–354 (2006).
  10. Schnaubelt R.  Sufficient conditions for exponential stability and dichotomy of evolution equations.  Forum Math. 11 (5), 543–566 (1999).
  11. Schnaubelt R.  Asymptotic behaviour of parabolic nonautonomous evolution equations.  In: Functional Analytic Methods for Evolution Equations, 401–472.  Springer Berlin Heidelberg, Berlin, Heidelberg (2004).
  12. Greiner G.  Perturbing the boundary conditions of a generator.  Houston Journal of Mathematics. 13 (2), 213–229 (1987).
  13. Moussi M.  Well-posdness and asymptotic behavior of non-autonomous boundary Cauchy problems.  Ph.D. thesis, Faculty of science, Oujda (2003).
  14. Kato T.  Linear evolution equations of "hyperbolic" type.  J. Fac. Sci., Univ. Tokyo, Sect. I A. 17, 241–258 (1970).
  15. Daleckii J. L., Krein M. G.  Stability of solutions of differential equations in Banach space.  Translations of Mathematical Monographs. Providence, Rhode Island (1994).
  16. Brezis H.  Analyse Fonctionnelle: Théorie et Applications. Masson (1987).
  17. Engel K. J., Nagel R.  One-Parameter Semigroups for Linear Evolution Equations.  Graduate Texts in Mathematics. 194, Springer–Verlag, New York (2000).
Mathematical Modeling and Computing, Vol. 9, No. 3, pp. 678–693 (2022)